It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sam 2 on November 30, 2000 at 12:37:56:

In Reply to: Side Effects posted by Brian on November 29, 2000 at 18:23:15:

:The side effects I am currently experiencing are extremely chapped and peely lips, a dry face that gets irritated and red easy, fatigue, dry eyes amd my acne is a little worse right now. This is suposed to happen, though, so don't let it stop you from taking accutane. Anyway, good luck.
Hey, I'm considering going on Acutane. Can anyone give some input on the side affects they have experienced? Thanks a bunch!!!


Follow Ups

All times are GMT -7. The time now is 08:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!